MAUDE Adverse Event Report: TORNIER INC TORNIER PERFORM REVERSED LATERALIZED BASEPLATE 3MM DIA 29MM; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

TORNIER INC TORNIER PERFORM REVERSED LATERALIZED BASEPLATE 3MM DIA 29MM; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Catalog Number DWJ512
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Loss of Range of Motion (2032); Discomfort (2330)
Date of Event 09/14/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided on a supplemental report.H3 other text : device disposition unknown.
 
Event or Problem Description
In the phs stemless ide study, a participant reported stiffness and discomfort in the neck and left hand.Despite receiving treatments like meloxicam and oral steroids, the symptoms persisted.Seeking a second opinion from a hand specialist, the patient underwent a steroid injection in the left ring and long fingers.Dissatisfied with the progress and care, the participant was referred to another hand surgeon for further evaluation, including pending emg and cervical mri.The patient attributes the symptoms to a previous shoulder surgery, expressing certainty that it is the root cause.
 
Additional Manufacturer Narrative
The reported event was not confirmed, since the device was not returned for evaluation and no other evidences were provided.The device inspection was not possible as the product was not returned for investigation.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.No indications of material, manufacturing or design related problems were found during the investigation.A review of the labeling did not indicate any abnormalities.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If device is returned or any further information is provided, the investigation report will be reassessed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Corrections: fda registration number was reported as 3000931034 - ((b)(6)); correct input is 1649390 - (b)(6)).D3: manufacturer entity.G1: manufacturing site tornier inc.G1: reporting contact.
 
Event or Problem Description

Brand Name
TORNIER PERFORM REVERSED LATERALIZED BASEPLATE 3MM DIA 29MM
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer (Section G)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer Contact
cécile lefeuvre
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key18609102
Report Number3000931034-2024-00029
Device Sequence Number15735221
Product Code PHX
UDI-Device Identifier00846832092079
UDI-Public00846832092079
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K161742
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Reporter Type Manufacturer
Report Source Other,Study
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberDWJ512
Device Lot Number8716AX
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/04/2024
Supplement Date Received by Manufacturer02/07/2024
05/09/2025
Initial Report FDA Received Date01/30/2024
Supplement Report FDA Received Date03/04/2024
05/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age73 YR
Patient SexMale
Patient Weight94 KG